arrow
Volume 25, Issue 3
Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory

Hui Huang, Lü-Tai Guan & Qingyong Zhu

Commun. Math. Res., 25 (2009), pp. 246-252.

Published online: 2021-07

Export citation
  • Abstract

In this paper we discuss the bounds for the modulus of continuity of the blow-up time with respect to three parameters of $λ$, $h$, and $p$ respectively for the initial boundary value problem of the semilinear parabolic equation.

  • Keywords

nonlocal parabolic equation, nonlinear memory, blow-up time, bound.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-246, author = {Hui and Huang and and 18153 and and Hui Huang and Lü-Tai and Guan and and 18154 and and Lü-Tai Guan and Qingyong and Zhu and and 18155 and and Qingyong Zhu}, title = {Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {3}, pages = {246--252}, abstract = {

In this paper we discuss the bounds for the modulus of continuity of the blow-up time with respect to three parameters of $λ$, $h$, and $p$ respectively for the initial boundary value problem of the semilinear parabolic equation.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19335.html} }
TY - JOUR T1 - Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory AU - Huang , Hui AU - Guan , Lü-Tai AU - Zhu , Qingyong JO - Communications in Mathematical Research VL - 3 SP - 246 EP - 252 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19335.html KW - nonlocal parabolic equation, nonlinear memory, blow-up time, bound. AB -

In this paper we discuss the bounds for the modulus of continuity of the blow-up time with respect to three parameters of $λ$, $h$, and $p$ respectively for the initial boundary value problem of the semilinear parabolic equation.

HuiHuang, Lü-TaiGuan & QingyongZhu. (2021). Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory. Communications in Mathematical Research . 25 (3). 246-252. doi:
Copy to clipboard
The citation has been copied to your clipboard